# SDR RAIA00808027

- Difficulty date: August 26, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 24,773 hours, 20,943 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT NR 5558 BNA DURING CRUISE CREW RECEIVED A NR 2 T/R MESSAGE ON THE EICAS.  MX DEFERRED THE NR 2 T/R SYSTEM AS PER THE MEL PROCEDURES.
